# SDR DL72W982611

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545738
- Condition: Corroded
- Location: Bs 660-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 660-681 STRINGER 26R, REPAIR FOR CORROSION AT SKIN LAP.  THE UPPER SKIN AT THE STRINGER 26R SKIN LAP SPLICE WAS FOUND WITH CORROSION BETWEEN FS 660-665.  THE SKIN WAS CUTOUT OVER A 4 BY 4 AREA TO REMOVE THE CORROSION.  THE CUTOUT WAS ADJACENT TO AN EXISTING REPAIR FOR A HOLE IN THE LOWER SKIN AT FS 675.  THE EXISTING REPAIR WAS REMOVED AND BOTH SKIN CUTOUTS WERE REPAIRED WITH A STRUCTURAL FILLER AND DOUBLER PER THE GUIDELINES OF B727 SRM 53-30-3 AND ERA 366345.
